# SDR ASAA0893177

- Difficulty date: July 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 27,367 hours, 10,626 cycles
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 571411
- Condition: Stuck
- Location: L1 Door
- Component: Door
- Component part number: 141A61503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS GUST LOCK L1 DOOR VERY DIFFICULT TO UNSEAT CLEANED AND LUBED L1 DOOR HOLD OPEN LOCK. OPS CK OK.
